View Single Post
Old 05-31-2003, 04:29 AM   #1
xKaShyLahx xKaShyLahx is offline
Veteran
 
Join Date: Mar 2002
Location: B'ham, UK
Posts: 361
xKaShyLahx HB User
Arrow Don't Know What 2 do? - - HELP!

Hi Guys

Im in abit of a dilemma 6wks ago my Dr put me on differin but it made my acne worst and caused irritation so i quit using it. So in the meantime i was just washing my face with just water and sometimes a gentle face wash, basically i was just doing the 'do nothing' method and the 'more is less' thing. Now here i am still with a broken out face thinking what to do next? so i thought i'll go back to antibiotics (minocycline). Now here's the downfall in less then 6wks in going to HOT! SUNNY! MEXICO! and im most likely to be in the sun all day and i know that antibiotic's cause skin sensitivity...so what should i do? should i risk taking minocycline or doyxcycline while on holiday? im scared cos i don't know what will happen to my face. Has anybody taken antibiotics whilst on holiday?

~*Kashy*~

------------------
~*ººBaBi FaCeºº*~

~*ºWhatever happens, happens for a reason.º*~

[This message has been edited by xKaShyLahx (edited 05-31-2003).]
__________________
*¤«´¨`·¸.¤*ººKa§hyºº*¤.¸·´¨`»¤*